# SDR UPS07450511

- Difficulty date: August 14, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 65B913143
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON REAR ENG MOUNT BULKHEAD UPPER LINK BEAM ATTACHMENT BATH FITTING FOUND SUSPECTED CRACK.  CRACK LENGTH .3125 INCH.  NR 3 PYLON REAR ENG MOUNT BULKHEAD UPPER LINK BEAM ATTACHMENT BATH FITTING REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
